Stability of a characterization of normal distributions based on the first two conditional moments
Truc T. Nguyen and
Khoan T. Dinh
International Journal of Mathematics and Mathematical Sciences, 2000, vol. 23, 1-11
Abstract:
A characterization of normal distributions of two independent random variables X and Y with a finite E [ X 2 ] based on the linearity of E [ X | X + Y ] and the homoscedasticity of var [ X | X + Y ] given by Rao (1976) is proved to be stable.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/23/989826.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/23/989826.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:989826
DOI: 10.1155/S0161171200001757
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().